Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have headaches, cramps in stomach, dizziness, nausea, frequent urination. On depo shots. Pregnant?

Im on Depo shot. My first injection was on Dec 31st.I just had my second injection on March 28th. However, I have not had a period since Feb 8th. I am experiencing pregnany symptoms. Nausea, indigestion, cramping, headaches, dizziness, and peeing more. I have taken 2 hpt and one blood test all of which were negative. With my last pregnancy all hpt's were negative, and hcg levels were low until later in my pregnancy. Is there still a chance that I could be pregnant?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
With all the negative tests and with your past history, the only way left to know if you are pregnant is to perform a trans-vaginal sonogram. This would clarify the issue. It is more likely that you are experiencing the side effects of the depo shot as the mimic those of early pregnancy. For further assistance please contact your gynecologist. Take care.
Answered: Sun, 14 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor